Thumbnail
Access Restriction
Open

Author Dykstra, R. ♦ Kochar, S. ♦ Robertson, T.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Isotonic regression ♦ Chi bar square distribution ♦ Likelihood ratio dependence ♦ Multinomial distribution
Education Level UG and PG
Learning Resource Type Article
Journal Canadian journal of statistics
Volume Number 26
Page Count 12
Starting Page 57
Ending Page 68